Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Another proof that weak $ n$-homogeneity implies weak $ (n-1)$-homogeneity

Author: Prabir Roy
Journal: Proc. Amer. Math. Soc. 49 (1975), 515-516
MSC: Primary 54F99
MathSciNet review: 0394608
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The assertion in the title is proved by using Ramsey's theorem.

References [Enhancements On Off] (What's this?)

  • [1] M. Brown, Weak $ n$-homogeneity implies weak $ (n - 1)$-homogeneity, Proc. Amer. Math. Soc. 10 (1959), 644-647. MR 21 #6579. MR 0107857 (21:6579)
  • [2] I. Juhász, Cardinal functions in topology, Math. Centre Tracts 34, Math. Centrum, Amsterdam, 1971. MR 0340021 (49:4778)
  • [3] F. P. Ramsey, On a problem of formal logic, Proc. London Math. Soc. (2) 30 (1930), 264-286.
  • [4] M. E. Rudin, Lecture notes of N. S. F. conference at Laramie, Wyoming, 1974 (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F99

Retrieve articles in all journals with MSC: 54F99

Additional Information

Keywords: Homogeneity, Ramsey's theorem
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society